The notion of almost zeros and randomness

Nikolaos Poulios, John Leventides, Nicos Karcanias

Research output: Contribution to journalArticleResearchpeer-review


We investigate the problem of almost zeros of polynomial matrices as used in system theory. It is related to the controllability and observability notion of systems as well as the determination of Macmillan degree and complexity of systems. We also present some new results on this important invariant in the light of randomness and we prove an uncertainty type relation appearing in such ensembles of operators.
Original languageEnglish
Pages (from-to)460-475
Number of pages16
JournalIMA Journal of Mathematical Control and Information
Issue number2
Publication statusPublished - 22 Apr 2021
Externally publishedYes

Cite this